I took my 1st pill this morning and now I am bloating and have severe stomach pain as if I ate something containing gluten.
I also have celiac disease as well, and asked my doctor if it was gluten free prior to taking. He said it was. However I did read that the list of side effects includes nausea/stomach pain and diarrhea, so perhaps this is what you're experiencing? I don't think it should be severe though. I would ask your doctor, maybe this is a more severe reaction?
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2011 • 1 answer
Posted 8 Dec 2012 • 1 answer
I am celiac. Recently diagnosed lactose intolerant. Is there a gluten free med for lactose intolera?
Posted 28 Apr 2013 • 2 answers
Posted 13 Feb 2014 • 1 answer
Posted 2 days 9 hours ago • 0 answers